Posterior reversible encephalopathy syndrome (PRES) is a small vessel microangiopathy of the cerebral vasculature that occurs in 0.5–5% of solid organ transplant recipients, most commonly associated with tacrolimus (Tac). Clinical manifestations include hypertension and neurologic symptoms. We report an adult multivisceral transplant recipient who experienced recurrent PRES initially associated with Tac and subsequently with sirolimus. A 49-year-old woman with short bowel syndrome underwent multivisceral transplantation due to total parenteral nutrition–related liver disease. She was initially maintained on Tac, mycophenalate mofetil (MMF) and prednisone. Three months after transplantation, she developed renal dysfunction, leading to a reduction in Tac and the addition of sirolimus. Eight months after transplantation, she developed PRES. Tac was discontinued and PRES resolved. Sirolimus was increased to maintain trough levels of 12–15 ng/mL. Fourteen months after transplant, she experienced recurrent PRES which resolved after discontinuing sirolimus. Currently 3 years posttransplant, she is maintained on cyclosporine, MMF and prednisone with no PRES recurrence. In addition to calcineurin inhibitors, sirolimus may also be associated with PRES after solid organ transplantation. Ours is the first report of sirolimus-associated PRES in the setting of multivisceral transplantation. Identifying a safe alternative immunosuppression regimen was challenging but ultimately successful.